# SDR SWIA2019122747363

- Difficulty date: November 1, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 41,811 hours, 36,925 cycles
- System (JASC): 5241 · Galley Doors
- Part: Skin
- Condition: Dented
- Location: Service Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AROUND AC SERVICING DOOR THERE ARE MULTIPLE DENTS. (MARKED WITH YELLOW PAINT)       (C-CHECK)   RO:12/24/2019 REPAIRED FUSELAGE SKIN BETWEEN FS574 AND FS605 REF REO SEE ATTACHED TASK SEE CONTINUE CARD FOR DETAILS.
